P-120 SUSP 60ML(Comp: Paracetamol (120mg)) ₹36.29 Regular Price₹25.92Sale PriceProduct Name : P-120 SUSP 60ML(Comp: Paracetamol (120mg))MRP: 36.29 rsSRATE: 25.92 rsBRAND : APXComposition: Paracetamol (120mg)USES: Used to reduce fever and relieve pain
P-120 SUSP 60ML(Comp: Paracetamol (120mg)) ₹36.29 Regular Price₹25.92Sale PriceProduct Name : P-120 SUSP 60ML(Comp: Paracetamol (120mg))MRP: 36.29 rsSRATE: 25.92 rsBRAND : APXComposition: Paracetamol (120mg)USES: Used to reduce fever and relieve pain